# SDR DALA2024040304050

- Difficulty date: March 31, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 94,733 hours, 43,848 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT ENTRY DOOR MESSAGE ILLUMATED MOENTARILY ON TAXI IN. FA'S SAID IT WAS NORMAL.   NO TROUBLE FOUND.
